MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; TEMPLATE

EXACTECH, INC. EQUINOXE; TEMPLATE
Catalog Number 309-10-25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a revision procedure of a right-side shoulder due to a fracture of implants, a prong on the 25 hrp middle segment broke off while disengaging from the proximal body trial.No parts or pieced fell into the wound site.There were no surgical delays during the procedure.The (b)(6) yo male patient was last known to be in stable condition during the event.X-rays were provided.The fractured trial is available for return.An image of the broken trial was provided.No further information.

Brand Name
EQUINOXE
Common Device Name
TEMPLATE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key20000732
Report Number1038671-2024-02919
Device Sequence Number20072059
Product Code HWT
UDI-Device Identifier10885862267719
UDI-Public10885862267719
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309-10-25
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale